Erratum to “Completed Iwahori-Hecke algebra and parahoric Hecke algebras for Kac-Moody groups over local fields”
Journal de l’École polytechnique — Mathématiques, Volume 9 (2022), pp. 1293-1304.
corrects 10.5802/jep.88

We modify the definition of the completed Iwahori-Hecke algebra given in our previous article (J. Éc. Polytechnique 6, 79–118) and explain why the construction we gave earlier is not correct as such.

Nous modifions la définition de l’algèbre de Hecke complétée donnée dans notre précédent article (J. Éc. Polytechnique 6, 79–118) et expliquons pourquoi la définition que nous avions donnée n’était pas correcte.

Received:
Accepted:
Published online:
DOI: 10.5802/jep.206
Classification: 20G44, 20C08
Keywords: Kac-Moody groups, Hecke algebras, Iwahori-Hecke algebras, local fields
Mot clés : Groupes de Kac-Moody, algèbres de Hecke, algèbres d’Iwahori-Hecke, corps locaux
Ramla Abdellatif 1; Auguste Hébert 2

1 LAMFA – UPJV, UMR CNRS 7352 80 039 Amiens Cedex 1, France
2 Université de Lorraine, Institut Élie Cartan de Lorraine, UMR 7502 CNRS Boulevard des Aiguillettes, 54506 Vandœuvre-lès-Nancy, France
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{JEP_2022__9__1293_0,
     author = {Ramla Abdellatif and Auguste H\'ebert},
     title = {Erratum to {{\textquotedblleft}Completed} {Iwahori-Hecke} algebra and parahoric {Hecke} algebras for {Kac-Moody~groups} over local fields{\textquotedblright}},
     journal = {Journal de l{\textquoteright}\'Ecole polytechnique {\textemdash} Math\'ematiques},
     pages = {1293--1304},
     publisher = {\'Ecole polytechnique},
     volume = {9},
     year = {2022},
     doi = {10.5802/jep.206},
     language = {en},
     url = {https://jep.centre-mersenne.org/articles/10.5802/jep.206/}
}
TY  - JOUR
AU  - Ramla Abdellatif
AU  - Auguste Hébert
TI  - Erratum to “Completed Iwahori-Hecke algebra and parahoric Hecke algebras for Kac-Moody groups over local fields”
JO  - Journal de l’École polytechnique — Mathématiques
PY  - 2022
SP  - 1293
EP  - 1304
VL  - 9
PB  - École polytechnique
UR  - https://jep.centre-mersenne.org/articles/10.5802/jep.206/
DO  - 10.5802/jep.206
LA  - en
ID  - JEP_2022__9__1293_0
ER  - 
%0 Journal Article
%A Ramla Abdellatif
%A Auguste Hébert
%T Erratum to “Completed Iwahori-Hecke algebra and parahoric Hecke algebras for Kac-Moody groups over local fields”
%J Journal de l’École polytechnique — Mathématiques
%D 2022
%P 1293-1304
%V 9
%I École polytechnique
%U https://jep.centre-mersenne.org/articles/10.5802/jep.206/
%R 10.5802/jep.206
%G en
%F JEP_2022__9__1293_0
Ramla Abdellatif; Auguste Hébert. Erratum to “Completed Iwahori-Hecke algebra and parahoric Hecke algebras for Kac-Moody groups over local fields”. Journal de l’École polytechnique — Mathématiques, Volume 9 (2022), pp. 1293-1304. doi : 10.5802/jep.206. https://jep.centre-mersenne.org/articles/10.5802/jep.206/

[AH19] R. Abdellatif & A. Hébert - “Completed Iwahori-Hecke algebras and parahoric Hecke algebras for Kac-Moody groups over local fields”, J. Éc. polytech. Math. 6 (2019), p. 79-118 | DOI | Numdam | MR | Zbl

[BK11] A. Braverman & D. Kazhdan - “The spherical Hecke algebra for affine Kac-Moody groups I”, Ann. of Math. (2) 174 (2011) no. 3, p. 1603-1642 | DOI | MR | Zbl

[BKP16] A. Braverman, D. Kazhdan & M. M. Patnaik - “Iwahori-Hecke algebras for p-adic loop groups”, Invent. Math. 204 (2016) no. 2, p. 347-442 | DOI | MR | Zbl

[BPGR16] N. Bardy-Panse, S. Gaussent & G. Rousseau - “Iwahori-Hecke algebras for Kac-Moody groups over local fields”, Pacific J. Math. 285 (2016) no. 1, p. 1-61 | DOI | MR | Zbl

[GR14] S. Gaussent & G. Rousseau - “Spherical Hecke algebras for Kac-Moody groups over local fields”, Ann. of Math. (2) 180 (2014) no. 3, p. 1051-1087 | DOI | MR | Zbl

[Kac90] V. G. Kac - Infinite-dimensional Lie algebras, Cambridge University Press, Cambridge, 1990 | DOI

[Kum02] S. Kumar - Kac-Moody groups, their flag varieties and representation theory, Progress in Math., vol. 204, Birkhäuser Boston, Inc., Boston, MA, 2002 | DOI

[Loo80] E. Looijenga - “Invariant theory for generalized root systems”, Invent. Math. 61 (1980) no. 1, p. 1-32 | DOI | MR | Zbl

[Tit87] J. Tits - “Uniqueness and presentation of Kac-Moody groups over fields”, J. Algebra 105 (1987) no. 2, p. 542-573 | DOI | MR | Zbl

Cited by Sources: